# SDR DALA2019012100422

- Difficulty date: January 18, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 78,983 hours, 17,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICED CHECK FOUND EMERGENCY LIGHTS AT SEATS 21-31 INOPERATIVE. POWER SUPPLY M9009 IS BAD. REPLACED SAME. SYSTEM OPERATION IS NORMAL.
